# SDR SWAA2019031830717

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 42,142 hours, 21,978 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074922
- Part serial: 8787
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, AT CRUISE FL250, GOT CABIN ALT WARNING. NO ASSOCIATED LIGHTS OTHER THAN CABIN ALT WARNING. SELECTED MAN PRESSURIZATION AND CLOSE OUTFLOW VALVE.  R&R NR 2 ENGINE LOW PRESSURE REGULATOR PER AMM.
